# SDR ASAA2023093045379

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,813 hours, 15,627 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DE0546708
- Condition: Damaged
- Location: #1 Engine
- Part time: 31,686 hours, 10,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TC # 78472010, FAN LUBE FOUND FAN BLADES DAMAGED BEYOND LIMITS ALONG CONTACT POINTS WITH PLATFORM SEALS #2 ENGINE. GROUNDED - YES. DURING #2 ENGINE FAN LUBE REPLACED 6 PLATFORMS, AND REPLACED BLADES WITH SERVICEABLE.
